# SDR AALA201803079002

- Difficulty date: March 4, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 72,722 hours, 8,664 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: BAT5054
- Part serial: D02544
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EPAS LIGHT IS NOT FLASHING GREEN.  REPLACED THE EPAS BATTERY PACK IAW MM 52-11-20.
